Rudolf E. Kalman: The father of mathematical systems theory Journal Article


Authors: Mitter, S. K.; Tannenbaum, A.
Article Title: Rudolf E. Kalman: The father of mathematical systems theory
Journal Title: IEEE Control Systems
Volume: 37
Issue: 2
ISSN: 1066-033X
Publisher: IEEE  
Date Published: 2017-04-01
Start Page: 164
End Page: 166
Language: English
ACCESSION: WOS:000398902900016
DOI: 10.1109/mcs.2016.2643378
PROVIDER: wos
Notes: Editorial Material -- Source: Wos
Altmetric
Citation Impact
MSK Authors